Alert archive / Iowa / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 157, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Oct 4, 2006, 3:14 AM CDT for Mitchell County, Iowa. It was in force for 61 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2006, 3:14 AM CDT (08:14 UTC)
- Expired
- Oct 4, 2006, 4:15 AM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Mitchell County, IA
The radar
The La Crosse radar (KARX), 141 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 3:31 AM CDT | HAIL 2 | Carpenter, IA | 1.5 TO 2 INCH HAIL |
| Oct 4, 3:40 AM CDT | HAIL 1.25 | St. Ansgar, IA | |
| Oct 4, 3:43 AM CDT | HAIL 1.75 | St. Ansgar, IA | |
| Oct 4, 3:45 AM CDT | HAIL 2.5 | St. Ansgar, IA | 6 WINDOWS BUSTED OUT OF A HOUSE. NUMEROUS OTHER HOMES DAMAGED. |
| Oct 4, 3:45 AM CDT | HAIL 2.75 | St. Ansgar, IA | PUBLIC REPORT TO TELEVISION STATION |
| Oct 4, 3:55 AM CDT | HAIL 2.75 | 2 Se St. Ansgar, IA | 12 MILE SWATH OF HAIL DAMAGE FOR ON BOTH SIDES OF INDIGO ROAD AND HIGHWAY 9 IN MITCHELL COUNTY. CORNCOBS STRIPPED OFF STALK. BEAN FIELDS SHREDDED. STILL HAIL DRIFTED 2 FEET DEEP AT 915 AM FROM HAIL THAT FELL AT 355 AM. NUMEROUS VEHICLES IN THE AREA DAMAGED. NU |
| Oct 4, 3:57 AM CDT | HAIL 1.75 | New Haven, IA | ESTIMATED GOLFBALL SIZE HAIL BROKE WINDOWS. REPORTED BY PUBLIC TO TELEVISION STATION |
| Oct 4, 4:00 AM CDT | HAIL 2.75 | 2 N Osage, IA | BASEBALL SIZE HAIL REPORTED. |
| Oct 4, 4:02 AM CDT | HAIL 2 | Little Cedar, IA | HAIL BROKE WINDOWS. REPORTED BY OFF-DUTY DISPATCHER |
| Oct 4, 4:18 AM CDT | HAIL 1.5 | 8 W New Haven, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 530 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 23.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 040814 SVRARX IAC131-040915- /O.NEW.KARX.SV.W.0157.061004T0814Z-061004T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 314 AM CDT WED OCT 4 2006 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MITCHELL COUNTY IN NORTH CENTRAL IOWA... * UNTIL 415 AM CDT * AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 12 MILES WEST OF OTRANTO... OR ABOUT 11 MILES SOUTH OF HAYWARD...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OTRANTO PARK AND OTRANTO AROUND 330 AM... COUNTY ROADS A 39 AND S 70 AND STATE ROAD 9 AND COUNTY S 70 AROUND 335 AM... ST. ANSGAR AROUND 340 AM... STATE ROAD 9 AND COUNTY T 26 AND ROCK CREEK AROUND 345 AM... OSAGE AND STACYVILLE AROUND 350 AM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9303 4321 9302 4322 9256 4349 9256 $$ THOMPSON
4 follow-up statements
000 WWUS53 KARX 040831 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 331 AM CDT WED OCT 4 2006 IAC131-040915- /O.CON.KARX.SV.W.0157.000000T0000Z-061004T0915Z/ MITCHELL IA- 331 AM CDT WED OCT 4 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR MITCHELL COUNTY... AT 327 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR OTRANTO PARK...OR 13 MILES NORTHWEST OF OSAGE...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STATE ROAD 9 AND COUNTY T 26 AND ROCK CREEK AROUND 340 AM... STACYVILLE AND HIGHWAY 218 AND COUNTY T 40 AROUND 345 AM... OSAGE AND HIGHWAY 18 AND COUNTY T 38 AROUND 350 AM... HIGHWAYS 9 AND 218 AND PIONEER STATE PARK AROUND 355 AM... COUNTY ROADS T 54 AND A 31 AND NEW HAVEN AROUND 400 AM... PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9303 4321 9302 4322 9256 4349 9256 $$ THOMPSON
000 WWUS53 KARX 040838 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 338 AM CDT WED OCT 4 2006 IAC131-040915- /O.CON.KARX.SV.W.0157.000000T0000Z-061004T0915Z/ MITCHELL IA- 338 AM CDT WED OCT 4 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR MITCHELL COUNTY... AT 331 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED HAIL ONE AND ONE HALF TO TWO INCHES IN DIAMETER AT CARPENTER. AT 335 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR ST. ANSGAR...OR 9 MILES NORTHWEST OF OSAGE...MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OSAGE AND HIGHWAY 18 AND COUNTY T 38 AROUND 345 AM... HIGHWAYS 9 AND 218 AND COUNTY ROADS T 54 AND A 31 AROUND 350 AM... NEW HAVEN AROUND 355 AM... COUNTY ROADS 17 AND T 72 AROUND 400 AM... PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9303 4321 9302 4322 9256 4349 9256 $$ THOMPSON
000 WWUS53 KARX 040846 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 346 AM CDT WED OCT 4 2006 IAC131-040915- /O.CON.KARX.SV.W.0157.000000T0000Z-061004T0915Z/ MITCHELL IA- 346 AM CDT WED OCT 4 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR MITCHELL COUNTY... AT 343 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED HAIL THE SIZE OF GOLF BALLS IN ST ANSGAR. AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR HIGHWAY 218 AND COUNTY T 40...OR NEAR OSAGE...MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAYS 9 AND 218 AND COUNTY ROADS T 54 AND A 31 AROUND 350 AM... NEW HAVEN AROUND 355 AM... COUNTY ROADS 17 AND T 72 AROUND 400 AM... PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9303 4321 9302 4322 9256 4349 9256 $$ THOMPSON
000 WWUS53 KARX 040902 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 401 AM CDT WED OCT 4 2006 IAC131-040915- /O.CON.KARX.SV.W.0157.000000T0000Z-061004T0915Z/ MITCHELL IA- 401 AM CDT WED OCT 4 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR MITCHELL COUNTY... AT 340 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED HAIL THE SIZE OF HALF DOLLARS AT ST ANSGAR. AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF NEW HAVEN...OR 14 MILES EAST OF OSAGE...MOVING EAST AT 40 MPH. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9303 4321 9302 4322 9256 4349 9256 $$ THOMPSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 2:58 AM CDT, 16 minutes earlier.
Area forecast discussion, Oct 4, 2:58 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 258 AM CDT WED OCT 4 2006 .SHORT TERM...TODAY THOUGH FRIDAY THE MAIN FORECAST CONCERNS WITH THIS FORECAST PACKAGE IS THE THREAT OF SEVERE WEATHER THIS MORNING...AND THE POSSIBILITY OF FROST TONIGHT AND THURSDAY NIGHT. AT 2 AM...THE SURFACE WARM FRONT EXTENDED FROM MILWAUKEE TO A LOW JUST SOUTH OF WATERLOO. ELEVATED THUNDERSTORMS WERE DEVELOPING ALONG THE 850 MB COLD FRONT. NONE OF THESE THUNDERSTORMS ARE CURRENTLY SEVERE. HOWEVER THERE WERE SEVERE THUNDERSTORMS OVER SOUTH CENTRAL MINNESOTA...AND THESE THUNDERSTORMS WERE DEVELOPING IN THE RIGHT ENTRANCE REGION OF A SPEED MAX MOVING THROUGH SOUTHERN MINNESOTA. AS THE SPEED MAX MOVES AWAY FROM THE REGION EARLY THIS MORNING...THESE THUNDERSTORMS WILL GRADUALLY WEAKEN. ONCE THESE THUNDERSTORMS MOVE OUT OF THE AREA THIS MORNING...SKIES SHOULD GRADUALLY CLEAR FROM THE NORTHWEST AS THE UPPER LEVEL SUBSIDENCE INCREASES ON THE BACK SIDE OF THIS TROUGH. MOST OF THE AREA WILL BECOME MOSTLY CLEAR BY LATE AFTERNOON. WITH LIGHT WINDS AND MOSTLY CLEAR SKIES TONIGHT AND THURSDAY NIGHT... THERE WILL BE THE POSSIBILITY OF FROST ACROSS PARTS OF THE AREA. THE MOS TEMPERATURE GUIDANCE IS INTERESTLY KEEPING THE TEMPERATURES AT LEAST 5 TO 10F ABOVE FREEZING WHICH IS SLIGHTLY WARMER THAN I EXPECTED. AS A RESULT...I TRENDED A DEGREE OR COOLER THAN MOS. THESE TEMPERATURES ARE ABOUT 6 FEET...THEREFORE... TEMPERATURES AT GROUND LEVEL COULD BE AT OR BELOW FREEZING. THOUGHT ABOUT ISSUING A FROST ADVISORY ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST AND WEST CENTRAL WISCONSIN FOR TONIGHT...BUT HELD OFF SO THAT THE DAY SHIFT COULD EVALUATE THE LOW TEMPERATURES A BIT MORE. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY AN OMEGA HIGH DEVELOPS ACROSS THE CENTRAL UNITED STATES EARLY IN THE FORECAST PERIOD. THIS HIGH IS SLOWING THE EASTWARD PROGRESS OF THE WESTERN TROUGH. AS A RESULT...THE COLD FRONT NOW APPEARS THAT IT WILL NOT MOVE THROUGH THE REGION UNTIL SUNDAY. THIS RIDGE THEN QUICKLY BREAKS DOWN ON SUNDAY NIGHT AND MONDAY AS THE RIDGE AXIS...WHICH HAS BEEN OFF THE WEST COAST FOR THE PAST WEEK...MOVES EAST AND AMPLIFIES ALONG THE WEST COAST OF NORTH AMERICA. AS THIS DEVELOPS...OUR WINDS ALOFT WILL SHIFT FROM THE SOUTHWEST TO THE NORTHWEST. THIS IS CORRESPONDING WELL WITH THE MADDEN JULIAN OSCILLATION ENTERING PHASE 6. DURING THIS PHASE...TYPICALLY OUR AREA OF THE COUNTRY SEES NEAR TO BELOW NORMAL TEMPERATURES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && BOYNE
Hazardous weather outlook, Oct 3, 10:40 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1040 PM CDT TUE OCT 3 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-041100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1040 PM CDT TUE OCT 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT EXTENDED ACROSS SOUTHWEST WISCONSIN AND ALONG THE MINNESOTA IOWA BORDER TO A LOW PRESSURE SYSTEM OVER NORTH CENTRAL IOWA. A COLD FRONT EXTENDED FROM THE LOW INTO EASTERN NEBRASKA. THIS SYSTEM IS EXPECTED TO CONTINUE ADVANCING EASTWARD TONIGHT... TRIGGERING THUNDERSTORMS. WHILE SEVERE WEATHER REMAINS A THREAT ACROSS THE AREA INTO THE EARLY MORNING HOURS...THE TORNADO THREAT HAD DIMINISHED CONSIDERABLY. THE PRIMARY THREAT WILL BE LARGE HAIL AND LOCALLY HEAVY RAIN...AND TO A LESSER EXTENT DAMAGING WINDS. THE MAIN SEVERE WEATHER THREAT TIME WILL BE UNTIL MIDNIGHT IN MUCH OF SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. IN PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN...THE PRIMARY THREAT TIME SHOULD CONTINUE INTO EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLOW MOVING COLD FRONT WILL PROVIDE THE NEXT CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT...AS IT MOVES SLOWLY SOUTHEAST THROUGH THE REGION. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION SHOULD NOT BE NECESSARY DURING THE OVERNIGHT HOURS...SINCE THE PRIMARY THREAT HAS BECOME LARGE HAIL. HOWEVER...ANY REPORTABLE CONDITIONS OF HAIL SIZE OR WIND SPEEDS ASSOCIATED WITH THUNDERSTORMS WOULD BE APPRECIATED DURING THE OVERNIGHT HOURS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
In the hours before
Local storm report, Oct 3, 9:15 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
915 PM CDT TUE OCT 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL NORTHFIELD 44.47N 91.10W
10/03/2006 E2.50 INCH JACKSON WI PUBLIC
&&
SHEALocal storm report, Oct 3, 9:20 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
920 PM CDT TUE OCT 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL ALMA CENTER 44.44N 90.91W
10/03/2006 E1.75 INCH JACKSON WI AMATEUR RADIO
0919 PM HAIL MERRILLAN 44.45N 90.84W
10/03/2006 E0.25 INCH JACKSON WI PUBLIC
&&
SHEALocal storm report, Oct 3, 10:18 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1018 PM CDT TUE OCT 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL ELEVA 44.58N 91.47W
10/03/2006 E1.00 INCH TREMPEALEAU WI LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED BY SHERIFF DEPARTMENT...ALONG
WITH WIND GUSTS TO 40 MPH.
0854 PM HAIL OSSEO 44.58N 91.22W
10/03/2006 E0.75 INCH TREMPEALEAU WI TRAINED SPOTTER
0856 PM HAIL 4 SE OSSEO 44.54N 91.16W
10/03/2006 E1.00 INCH JACKSON WI TRAINED SPOTTER
QUARTER SIZED HAIL.
0910 PM HAIL NORTHFIELD 44.47N 91.10W
10/03/2006 E2.50 INCH JACKSON WI PUBLIC
0913 PM HAIL ALMA CENTER 44.44N 90.91W
10/03/2006 E1.00 INCH JACKSON WI FIRE DEPT/RESCUE
QUARTER SIZED HAIL.
0918 PM HAIL ALMA CENTER 44.44N 90.91W
10/03/2006 E1.75 INCH JACKSON WI AMATEUR RADIO
0919 PM HAIL MERRILLAN 44.45N 90.84W
10/03/2006 E0.25 INCH JACKSON WI PUBLIC
&&
SHEALocal storm report, Oct 3, 10:21 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1021 PM CDT TUE OCT 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL MERRILLAN 44.45N 90.84W
10/03/2006 E0.75 INCH JACKSON WI TRAINED SPOTTER
PENNY SIZED HAIL.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 3:56 AM CDT | Severe Thunderstorm Warning | ARX | Howard | 49 min |
| Oct 4, 4:19 AM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Winneshiek | 41 min |
| Oct 4, 5:03 AM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 42 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.